Skip to Main content Skip to Navigation


...
hal-03196650v1  Journal articles
Juan Casado-DíazFrançois Murat. Semilinear problems with right-hand sides singular at u = 0 which change sign
Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2019, 38 (3), pp.877-909. ⟨10.1016/j.anihpc.2020.09.001⟩
...
hal-00767661v1  Journal articles
Loïc BourdinEmmanuel Trélat. General Cauchy-Lipschitz theory for Δ-Cauchy problems with Carathéodory dynamics on time scales
Journal of Difference Equations and Applications, Taylor & Francis, 2014, 20 (4), pp.526--547